MathSciNet Relay Station
MathSciNet bibliographic data
MR2416323 35J25 (35B45 35B65)
Yao, Fengping; Zhou, Shulin Linear second-order divergence equations in Lipschitz domains. J. Math. Anal. Appl. 344 (2008), no. 1, 491–503.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement